English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6489/11651
Visitors : 29419718      Online Users : 240
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14323

Title: Interval Arithmetic Error Estimation for the Solution of Cauchy Singular Integral Equations
Authors: Babuška, Ivo;Liu, Kang-Man
Contributors: 數學系
Keywords: Fredholm integral equation;Finite element method;A priori estimation;A posteriori estimation;Interval arithmetic
Date: 2009-03
Issue Date: 2012-10-25T08:23:02Z
Publisher: Taylor&Francis
Abstract: Finite element method with a posteriori estimation using interval arithmetic is discussed for a Fredholm integral equation of the second kind. This approach is general. It leads to the guaranteed L ∞ asymptotically exact estimate without the usual overestimation when interval arithmetic is used. An algorithm is provided for determination of an approximate solution such that the computed error bound between the exact solution and its approximation in L ∞ is less than the given tolerance ϵ. Numerical solution for the equation with only C 1 kernel illustrates the approach.
Relation: International Journal of Computer Mathematics, 86(3): 549-566
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020100110001.pdf55KbAdobe PDF375View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback